Notre Dame Journal of Formal Logic

$\aleph_0$-categoricity over a predicate.

Anand Pillay

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 24, Number 4 (1983), 527-536.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093870455

Digital Object Identifier
doi:10.1305/ndjfl/1093870455

Mathematical Reviews number (MathSciNet)
MR717913

Zentralblatt MATH identifier
0491.03009

Subjects
Primary: 03C15: Denumerable structures
Secondary: 03C35: Categoricity and completeness of theories

Citation

Pillay, Anand. $\aleph_0$-categoricity over a predicate. Notre Dame J. Formal Logic 24 (1983), no. 4, 527--536. doi:10.1305/ndjfl/1093870455. https://projecteuclid.org/euclid.ndjfl/1093870455


Export citation